# SDR CA150915002

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,105 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Failed
- Location: Audio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW ADVISED A BURNING ODOR IN THE CABIN AND INITIATED A DIVERSION TO NO SMOKE OR FLAMES WERE OBSERVED.  THE CREW DECLARED AN EMERGENCY WITH ATC.  AUDIO JACK AT 29E REPLACED. CHECKED IFE AT 29E SERVICEABLE.
